MAUDE Adverse Event Report: STRYKER TRAUMA KIEL GUIDE WIRE, BALL-TIPPED, STERILE T2 FEMUR Ø3X1000 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL GUIDE WIRE, BALL-TIPPED, STERILE T2 FEMUR Ø3X1000 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18060085S
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Retained by hospital.
 
Event or Problem Description
It was reported that the patient's right hip was revised due to infection.This sterile-packaged guide wire was used during the primary surgery.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A device inspection was not possible since the affected device was not returned, and no other evidence was provided for investigation.Already at filing it was stated ¿that no further information is available due to hospital policy.¿ review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.In case the item and / or substantive information will become available in future that suggests otherwise; the file will be reviewed.
 
Event or Problem Description

Brand Name
GUIDE WIRE, BALL-TIPPED, STERILE T2 FEMUR Ø3X1000 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8571243
Report Number0009610622-2019-00233
Device Sequence Number16204017
Product Code LXH
UDI-Device Identifier04546540195937
UDI-Public04546540195937
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue Number18060085S
Device Lot NumberK030320
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer07/25/2019
Initial Report FDA Received Date05/01/2019
Supplement Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR